Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kuznetsov Alexander Gennad'evich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. Alexander Kuznetsov, Alexander Perry, “Derived categories of cyclic covers and their branch divisors”, Selecta Math. (N.S.), 23:1 (2017), 389–423 , arXiv: 1411.1799  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
2. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Mat. Sb., 208:9 (2017), 116–147  mathnet  crossref  elib

   2016
3. Alexander Kuznetsov, Alexander Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc. (JEMS), 18:3 (2016), 507–574 , arXiv: 1110.5607  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 2)  elib  scopus (cited: 3)
4. Michael Finkelberg, Alexander Kuznetsov, Leonid Rybnikov, Galyna Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Selecta Math. (N.S.), 2016, 1–39 (Published online) , arXiv: 1504.05605  mathnet  crossref  elib  scopus
5. Alexander Kuznetsov, “Küchle fivefolds of type c5”, Math. Z., 284:3 (2016), 1245–1278 , arXiv: 1603.03161  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
6. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016), 2491–2534 , arXiv: 1506.05205  mathnet  crossref  isi  elib  scopus

   2015
7. C. Ingalls, A. Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:2 (2015), 107–133  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 2)  scopus
8. A. G. Kuznetsov, “On Küchle varieties with Picard number greater than 1”, Izv. Math., 79:4 (2015), 698–709  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 2)
9. Alexander Kuznetsov, Valery A. Lunts, “Categorical resolutions of irrational singularities”, Int. Math. Res. Not. IMRN, 2015:13 (2015), 4536–4625  mathnet (cited: 2)  crossref  mathscinet (cited: 5)  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 5)
10. Alexander Kuznetsov, “Height of exceptional collections and Hochschild cohomology of quasiphantom categories”, J. Reine Angew. Math., 708 (2015), 213–243 , arXiv: 1211.4693  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
11. D. Kaledin, A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717–1732  mathnet  crossref  mathscinet  zmath  scopus

   2014
12. A. Kuznetsov, “Semiorthogonal decompositions in algebraic geometry”, Proceedings of the International Congress of Mathematicians, Seoul, v. II, 2014, 635–660 , 27 pp., arXiv: 1404.3143
13. A. Kuznetsov, “Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category”, Math. Z., 276:3-4 (2014), 655–672 , arXiv: 1012.3530  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2012
14. A. Kuznetsov, “Instanton bundles on Fano threefolds”, Cent. Eur. J. Math., 10:4 (2012), 1198–1231  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 6)  elib (cited: 5)  scopus (cited: 7)

   2011
15. A. Kuznetsov, “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet (cited: 15)  zmath  isi (cited: 16)  elib (cited: 9)  scopus (cited: 14)

   2010
16. A. Kuznetsov, “Derived categories of cubic fourfolds”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 219–243 , arXiv: 0808.3351  crossref  mathscinet (cited: 27)  zmath  adsnasa
17. A. Kuznetsov, L. Manivel, D. Markushevich, “Abel-Jacobi maps for hypersurfaces and noncommutative Calabi-Yau's”, Commun. Contemp. Math., 12:3 (2010), 373–416 , arXiv: 0806.1154  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)

   2009
18. A. Kuznetsov, D. Markushevich, “Symplectic structures on moduli spaces of sheaves via the Atiyah class”, J. Geom. Phys., 59:7 (2009), 843–860  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 10)  elib (cited: 7)  scopus (cited: 13)
19. A. G. Kuznetsov, “Derived Categories of Fano Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 110–122  mathnet  crossref  mathscinet  isi (cited: 11)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 11)

   2008
20. A. Kuznetsov, “Exceptional collections for Grassmannians of isotropic lines”, Proc. Lond. Math. Soc. (3), 97:1 (2008), 155–182  crossref  mathscinet (cited: 15)  zmath  isi (cited: 11)  elib (cited: 8)  scopus (cited: 11)
21. A. Kuznetsov, “Derived categories of quadric fibrations and intersections of quadrics”, Adv. Math., 218:5 (2008), 1340–1369  crossref  mathscinet (cited: 30)  zmath  isi (cited: 38)  elib (cited: 25)  scopus (cited: 40)
22. A. Kuznetsov, “Lefschetz decompositions and categorical resolutions of singularities”, Selecta Math. (N.S.), 13:4 (2008), 661–696  crossref  mathscinet (cited: 18)  zmath  isi (cited: 23)  elib (cited: 14)  scopus (cited: 23)

   2007
23. A. Kuznetsov, “Homological projective duality”, Publ. Math. Inst. Hautes Études Sci., 2007, no. 105, 157–220  crossref  mathscinet (cited: 30)  zmath  isi (cited: 36)  scopus (cited: 33)
24. A. G. Kuznetsov, “Quiver varieties and Hilbert schemes”, Mosc. Math. J., 7:4 (2007), 673–697  mathnet (cited: 10)  mathscinet (cited: 11)  zmath  isi (cited: 11)

   2006
25. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 24)  elib (cited: 15)  elib (cited: 15)  scopus (cited: 19)

   2005
26. A. G. Kuznetsov, “Derived Categories of Fano Threefolds $V_{12}$”, Math. Notes, 78:4 (2005), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 3)

   2004
27. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath

   2003
28. M. Finkelberg, D. Gaitsgory, A. Kuznetsov, “Uhlenbeck spaces for $\mathbb A^2$ and affine Lie algebra $\widehat{\mathfrak{sl}}_n$”, Publ. Res. Inst. Math. Sci., 39:4 (2003), 721–766  crossref  mathscinet (cited: 10)  zmath  isi (cited: 13)  elib (cited: 11)  scopus (cited: 13)
29. V. Baranovsky, V. Ginzburg, A. Kuznetsov, “Wilson's Grassmannian and a noncommutative quadric”, Int. Math. Res. Not., 2003, no. 21, 1155–1197  crossref  mathscinet (cited: 16)  isi (cited: 15)  elib (cited: 13)  scopus (cited: 14)

   2002
30. V. Baranovsky, V. Ginzburg, A. Kuznetsov, “Quiver varieties and a noncommutative $\mathbb P^2$”, Compositio Math., 134:3 (2002), 283–318  crossref  mathscinet (cited: 23)  zmath  isi (cited: 22)  elib (cited: 13)  scopus (cited: 18)

   2001
31. A. Kapustin, A. Kuznetsov, D. Orlov, “Noncommutative instantons and twistor transform”, Comm. Math. Phys., 221:2 (2001), 385–432  crossref  mathscinet (cited: 38)  zmath  adsnasa  isi (cited: 66)  elib (cited: 57)  scopus (cited: 61)

   2000
32. M. Finkelberg, A. Kuznetsov, “Parabolic sheaves on surfaces and affine Lie algebra $\widehat{\mathfrak{gl}}_n$”, J. Reine Angew. Math., 529 (2000), 155–203  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

   1999
33. B. Feigin, M. Finkelberg, A. Kuznetsov, I. Mirković, “Semi-infinite flags. II. Local and global intersection cohomology of quasimaps' spaces”, Differential topology, infinite-dimensional Lie algebras, and applications, Amer. Math. Soc. Transl. Ser. 2, 194, Amer. Math. Soc., Providence, RI, 1999, 113–148  mathscinet (cited: 26)  zmath
34. M. Finkelberg, A. Kuznetsov, N. Markarian, I. Mirković, “A note on a symplectic structure on the space of $G$-monopoles”, Comm. Math. Phys., 201:2 (1999), 411–421  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 12)  elib (cited: 5)  scopus (cited: 9)

   1998
35. M. Finkelberg, A. Kuznetsov, I. Mirković, “The singular supports of IC sheaves on spaces of quasimaps are irreducible”, Topics in quantum groups and finite-type invariants, Amer. Math. Soc. Transl. Ser. 2, 185, Amer. Math. Soc., Providence, RI, 1998, 85–93  mathscinet  zmath

   1997
36. A. Kuznetsov, “Laumon's resolution of Drinfel'd's compactification is small”, Math. Res. Lett., 4:2-3 (1997), 349–364  crossref  mathscinet (cited: 11)  zmath  isi (cited: 11)  elib (cited: 11)  scopus (cited: 12)
37. M. Finkelberg, A. Kuznetsov, “Global intersection cohomology of quasimaps' spaces”, Internat. Math. Res. Notices, 1997, no. 7, 301–328  crossref  mathscinet (cited: 10)  zmath

   1996
38. A. G. Kuznetsov, “An exception set of vector bundles on the varieties $V_{22}$”, Moscow Univ. Math. Bull., 51:3 (1996), 35–37  mathscinet  zmath
39. A. Kuznetsov, I. Pak, A. Postnikov, “Trees associated with the Motzkin numbers”, J. Combin. Theory Ser. A, 76:1 (1996), 145–147  crossref  mathscinet (cited: 4)  zmath  isi (cited: 3)

   1994
40. A. G. Kuznetsov, I. M. Pak, A. E. Postnikov, “Increasing trees and alternating permutations”, Russian Math. Surveys, 49:6 (1994), 79–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)

ArXiv


   2016
41. A. Kuznetsov, Yu. Prokhorov, C. Shramov, Hilbert schemes of lines and conics and automorphism groups of Fano threefolds, 2016 , arXiv: 1605.02010
42. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: linear spaces and periods, 2016 , arXiv: 1605.05648

   2015
43. A. Kuznetsov, Calabi–Yau and fractional Calabi–Yau categories, 2015 , arXiv: 1509.07657
44. A. Kuznetsov, Derived categories view on rationality problems, 2015 , arXiv: 1509.09115
45. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: classification and birationalities, 2015 , arXiv: 1510.05448

   2014
46. D. Kaledin, A. Kuznetsov, Refined blowups, 2014 , 15 pp., arXiv: 1410.7121

   2013
47. A. Kuznetsov, A simple counterexample to the Jordan-Hölder property for derived categories, 2013 , 5 pp., arXiv: 1304.0903

   2009
48. A. Kuznetsov, Hochschild homology and semiorthogonal decompositions, 2009 , 30 pp., arXiv: 0904.4330  adsnasa

   2006
49. A. Kuznetsov, Homological projective duality for Grassmannians of lines, 2006 , arXiv: 0610957

Personalia


   2009
50. S. Gusein-Zade, Yu. Ilyashenko, D. Kaledin, A. Kuznetsov, S. Lando, A. Sossinski, M. Tsfasman, V. Vassiliev, A. Vershik, “A tribute to Pierre Deligne”, Mosc. Math. J., 9:1 (2009), 1–2  mathnet  mathscinet  isi (cited: 18)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017